RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 1, Pages 3–20 (Mi izv8259)  

This article is cited in 5 scientific papers (total in 5 papers)

Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$

V. A. Androsenko

Bryansk State Technical University

Abstract: Using a new integral construction combining the idea of symmetry suggested by Salikhov in 2007 and the integral introduced by Marcovecchio in 2009, we obtain a new bound for the irrationality measure of $\frac{\pi}{\sqrt{3}}$.

Keywords: irrationality measure, linear form, complex integral.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00171
The research was partially financially supported by the RFBR (grant no. 12-01-00171).


DOI: https://doi.org/10.4213/im8259

Full text: PDF file (553 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:1, 1–17

Bibliographic databases:

UDC: 511.36
MSC: 11J82
Received: 05.06.2014

Citation: V. A. Androsenko, “Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$”, Izv. RAN. Ser. Mat., 79:1 (2015), 3–20; Izv. Math., 79:1 (2015), 1–17

Citation in format AMSBIB
\Bibitem{And15}
\by V.~A.~Androsenko
\paper Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv8259}
\crossref{https://doi.org/10.4213/im8259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352579}
\zmath{https://zbmath.org/?q=an:06428102}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79....1A}
\elib{https://elibrary.ru/item.asp?id=23421411}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1070/IM2015v079n01ABEH002731}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350754500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924288953}


Linking options:
  • http://mi.mathnet.ru/eng/izv8259
  • https://doi.org/10.4213/im8259
  • http://mi.mathnet.ru/eng/izv/v79/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Luchin, V. Kh. Salikhov, “Approximating $\ln 2$ by numbers in the field $\mathbb{Q}(\sqrt{2} )$”, Izv. Math., 82:3 (2018), 549–577  mathnet  crossref  crossref  adsnasa  isi  elib
    2. A. A. Poljanskij, “On the Irrationality Measures of Certain Numbers. II”, Math. Notes, 103:4 (2018), 626–634  mathnet  crossref  crossref  isi  elib
    3. M. G. Bashmakova, E. S. Zolotukhina, “Ob otsenke mery irratsionalnosti chisel vida $\sqrt{4k+3}\ln{\frac{\sqrt{4k+3}+1}{\sqrt{4k+3}-1}}$ i $\frac{1}{\sqrt{k}}\mathrm{arctg} {\frac{1}{\sqrt{k}}}$”, Chebyshevskii sb., 19:2 (2018), 15–29  mathnet  crossref  elib
    4. A. A. Polyanskii, “On simultaneous approximations of $\ln3$ and $\pi/\sqrt3$ by rational numbers”, Sb. Math., 210:4 (2019), 589–605  mathnet  crossref  crossref  adsnasa  isi  elib
    5. A. V. Begunts, “On the Convergence of Alternating Series Associated with Beatty Sequences”, Math. Notes, 107:2 (2020), 345–349  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:665
    Full text:195
    References:55
    First page:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020